| Model Number |
LUCAS |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device shut down due to the depleted battery.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device stopped with compressions during intervention on a patient.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.This issue is patient related; however, there was no adverse patient outcome reported.